| Model Number |
0262 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to unknown issue.A new lead was successfully implanted.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to unknown issue.A new lead was successfully implanted.No additional adverse patient effects were reported.Subsequently, additional information was received indicating device was explanted due to infection.No additional adverse patient effects were reported.